# SDR 9519359156

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8915E
- Make and model: Doug DC-9-14
- Aircraft serial: 45832
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, A VIBRATION WAS FELT IN THE NOSE LANDING GEAR AREA.  AIRCRAFT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  FOUND THE LEFT FORWARD NOSE LANDING GEAR DOOR OPEN.  REPLACED GEAR DOOR, FORWARD LINK, AND DOOR STOP CABLES.  OPERATIONAL CHECK GOOD.
